Blank Cover Image
所蔵情報QRコード

Statistics : a journal of theoretical and applied statistics

資料種別:
雑誌
背文字タイトル:
Statistics
出版情報:
Berlin : Akademie-Verlag
巻次年月次:
Vol. 16, no. 1 (1985)-
継続前誌:
Statistics. Ser. statistics : mathematische Operationsforchung und Statistik <AA00724185>
ISSN:
02331888
書誌ID:
AA10540032
子書誌情報
Loading
フルテキスト
Loading contents information
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

Institute of Mathematical Statistics

Waverly Press

American Statistical Association, Institute of Mathematical Statistics

American Statistical Association

Applied Probability Trust, London Mathematical Society

Applied Probability Trust

Instytut Matematyczny (Polska Akademia Nauk)

Polish Scientific Publishers

North-Holland Pub. Co.

SpringerLink Journals - AutoHoldings, Springer Berlin Heidelberg

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12